On exponential solutions in the Einstein–Gauss–Bonnet cosmology, stability and variation of G

A D-dimensional gravitational model with Gauss–Bonnet and cosmological terms is considered. When an ansatz with a diagonal cosmological metric is adopted, we find new examples of solutions for Λ Λ ≠ 0 and D = 8 with an exponential dependence of the scale factors, which describe expansion of our 3D factor-space and contraction of 4D internal space. We also study the stability of the solutions with static Hubble-like parameters hi and prove that two solutions with Λ = 0 in dimensions D = 22, 28, which were found earlier, are stable. For both solutions we find asymptotic relations for the effective gravitational constant. © 2016, Pleiades Publishing, Ltd.

Number of issue
3
Language
English
Pages
245-250
Status
Published
Volume
22
Year
2016
Organizations
  • 1 Institute of Gravitation and Cosmology, Peoples’ Friendship University of Russia, ul. Miklukho-Maklaya, 6, Moscow, 117198, Russian Federation
  • 2 Center for Gravitation and Fundamental Metrology, VNIIMS, Ozyornaya ul., 46, Moscow, 119361, Russian Federation
  • 3 Moscow Mesons Factory of INR RAS, Moscow, Troitsk, 142190, Russian Federation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/3893/
Share

Other records